Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bordism invariance of the coarse index


Author: Christopher Wulff
Journal: Proc. Amer. Math. Soc. 140 (2012), 2693-2697
MSC (2010): Primary 19K56, 58J22; Secondary 19K35
Published electronically: February 21, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove bordism invariance of the coarse index of complex elliptic pseudodifferential operators. In our discussion we introduce directed $ c$-bordisms, whose usefulness is illustrated in the context of existence of uniformly positive scalar curvature metrics on open manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 19K56, 58J22, 19K35

Retrieve articles in all journals with MSC (2010): 19K56, 58J22, 19K35


Additional Information

Christopher Wulff
Affiliation: Institut für Mathematik, Universität Augsburg, 86135 Augsburg, Germany

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11546-1
PII: S 0002-9939(2012)11546-1
Received by editor(s): March 19, 2011
Published electronically: February 21, 2012
Communicated by: Varghese Mathai
Article copyright: © Copyright 2012 American Mathematical Society